MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus¿; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus¿; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1216
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced a loss of stimulation due to the inability to charge the implantable pulse generator (ipg) after losing the remote control and charger.The patient ended up in the hospital, and it is unknown if the patients hospitalization was related to the device or device stimulation.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model: db-2202-45 serial: (b)(6) batch: 7107818 catalog description: dbs directional lead sterile kit 45cm udi: (b)(4) model: db-3128-55b serial: (b)(6) batch: 5001606 catalog description: 55cm 2x8 lead extension kit udi: (b)(4) model: db-2202-45 serial: (b)(6) batch: 7107937 catalog description: dbs directional lead sterile kit 45cm udi: (b)(4).

Brand Name
Vercise Genus¿
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation Clonmel Ltd.
cashel road
clonmel, county tipperary E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50488996
Report Number3006630150-2026-06241
Device Sequence Number10583344
Product Code NHL
UDI-Device Identifier08714729985044
UDI-Public(01)08714729985044(17)250712(10)578512
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/12/2025
Device Model NumberDB-1216
Device Catalogue NumberDB-1216
Device Lot Number578512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/28/2026
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient SexMale